# SDR DALA2022020700805

- Difficulty date: February 3, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 80,791 hours, 20,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 6810 DOOR HANDLE DOOR 2(L) TRIM COVER PLATE MISSING. CORRECTIVE ACTION: REMOVED COVER FROM 1(L) DOOR HANDLE AND REPLACED IN 2(L) DOOR. INSTALLED MISSING TRIM ON DOOR HANDLE PER B757 AMM 52-02. (8571414)
